RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 84–95 (Mi mz2165)  

On a regularization of second-order weakly nonlinear elliptic equations with implicit degeneration

G. I. Laptev

Tula State University

Full text: PDF file (1483 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 294–301

Bibliographic databases:

UDC: 517.9
Received: 19.03.1993

Citation: G. I. Laptev, “On a regularization of second-order weakly nonlinear elliptic equations with implicit degeneration”, Mat. Zametki, 55:3 (1994), 84–95; Math. Notes, 55:3 (1994), 294–301

Citation in format AMSBIB
\Bibitem{Lap94}
\by G.~I.~Laptev
\paper On a regularization of second-order weakly nonlinear elliptic equations with implicit degeneration
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 84--95
\mathnet{http://mi.mathnet.ru/mz2165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296204}
\zmath{https://zbmath.org/?q=an:0824.35037}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 294--301
\crossref{https://doi.org/10.1007/BF02110784}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300009}


Linking options:
  • http://mi.mathnet.ru/eng/mz2165
  • http://mi.mathnet.ru/eng/mz/v55/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:64
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020